# SDR ASAA2016061117007

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,852 hours, 11,115 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78472002, FAN BLADE SHIMS WORN ON NR 2 ENGINE.  ACFT GROUNDED.  R & R NR 2 ENGINE FAN BLADE SHIMS IAW TASK CARD 78472002.
